• question-icon

    Can Eliquis cause rashes on the body?

default
Posted on Sat, 5 Aug 2017 in Medicines and Side Effects
Question: I am taking eliquist and I broke out in a rash on my face , neck, arms and chest. Is this a side afect or a inteaction with another medication. The rash looks like roseola , no blisters are present.
doctor
Answered by Dr. Robert Galamaga 45 minutes later
Brief Answer:
Considerations.

Detailed Answer:
Hello and thanks for the query.

This could be a sensitivity to the drug itself. please tell your doctor. You may be a candidate for an alternative therapy such as Xarelto.

Thanks again for sending the query.

Sincerely,

Dr Galamaga
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2638 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Roseola

doctor1 MD

Hi, my 15 months old daughter was down with fever for the last 3 days.. doc said it was viral fever and was on crocin srops.. her temperature did...

doctor1 MD

Hi there I was wondering if you could identify these bumps on my son. He is 1 1/2 years old. He experienced a high fever last week that lasted a...

doctor1 MD

My 4 year old started with a fever on Wednesday. His thought is swollen but doesn t seem to cause him too much pain. He was throwing up on...

doctor1 MD

my 22 month old has been recovering from a stomach virus. He had a low grade fever for over a week, throwing up, a rash the first two days (lower...

doctor1 MD

hi! my 10months old daughter is having some nasal discharge past three days when she gets up early morning she has some mucus in her nose which is...

Get personalised answers from verified doctor in minutes across 80+ specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Robert Galamaga
  • Q - Is chemo-therapy effective in treatment of carcinoma of the esophagus?

  • Q - What does a lump on nipple indicate?

  • Q - What causes MGUS with a M-spike of .2?

  • Q - Suggest treatment for depression with anxiety

  • Q - What causes high BP and low platelet count?

  • Q - Suggest treatment for stage 4 rectal cancer

  • Q - Can Arimidex usage cause raised bumps on arms and neck?

  • Q - What does low WBC count indicate?

  • Q - Does Gleason of 9 and PSA of 96 indicate prostate cancer?

  • Q - Does my blood work indicate cancer?

backtotop2